MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER STEERABLE DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER STEERABLE DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number ASDS-14F-075
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, an unknown device was selected for implant using an unknown sized amplatzer steerable sheath.During procedure, air embolism in the sheath was observed.The air embolism was "very tiny and healed itself".No intervention was required and no adverse events were reported.No patient consequences were reported.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received: it was reported that there were only air bubbles seen in the loader.Intervention occurred by back bleeding.
 
Additional Manufacturer Narrative
An event of air embolism was reported.Information from field indicated that there were only air bubbles seen in the loader and that the air embolism healed itself.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.G1: manufacturing site updated to 2135147.H6: code 2199 was removed.
 
Event or Problem Description
It was reported that on (b)(6) 2022, an unknown device was selected for implant using an unknown sized amplatzer steerable sheath.During procedure, air embolism in the sheath was observed.The air embolism was "very tiny and healed itself." there were only air bubbles seen in the loader.Intervention occurred by back bleeding.No intervention was required and no adverse events were reported.No patient consequences were reported.

Brand Name
AMPLATZER STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16043189
Report Number2135147-2022-02707
Device Sequence Number12328784
Product Code DQY
UDI-Device Identifier05415067036025
UDI-Public05415067036025
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K212026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASDS-14F-075
Device Catalogue NumberASDS-14F-075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer01/31/2023
05/02/2023
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date02/04/2023
05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown